# SDR C2XA01BT056

- Difficulty date: April 4, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- Aircraft time: 27,825 hours, 31,580 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5367800121400
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND LEFTHAND SEAT TRACK BETWEEN FRAMES 36 AND 39 TO BE CORRODED.  MAINTENANCE FABRICATED NEW SEAT TRACK IAW ATR42 SRM 53-63-00 FIGURE 101.  REMOVED AND REPLACED SEAT TRACK IAW ATR42 SRM 51-25-04.
